# SDR AWXA9900490

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5752 · Aileron Tabs
- Part: Intercostal
- Part number: 6546471
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT LT O/B MID FLAP.  REMOVED INTERCOSTAL PER B737 SRM 51-30-02.  FABRICATED INTERCOSTAL FROM 2024 .050 HT TO T42 PER DWG 65-4647, BAC 5602R 699109 T AND PER B737 SRM 51-10-02.  INSTALLED INTERCOSTAL PER B737 SRM 51-30-02.
